# SDR UPS204157

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION RUST ON THE FWD ATTACH FITTING FOR THE NR 4 FLAP TRACK.  MAINTENANCE REMOVED THE CORRODED FITTING AND REPLACED WITH NEW FITTING IAW MM 27-51-31, SRM 51-30-2 AND MM 27-51-31.
